# SDR AALA20030033

- Difficulty date: January 7, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TWO .125 INCH CRACKS EXTENDING OUT FROM LOWER FASTENER IN SHEAR TIE STATION 1380, LONGERON 12L TO 13L, ABOVE LEFT PYLON.  STOP DRILLED CRACKS.  INSTALLED DOUBLER PER SRM 53-01-00.  (M)
